Definition Ibuprofen is a type of nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. See also: Pain medicine This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222. Alternative Names Advil overdose; Nuprin overdose; PediaProfen overdose; Rufen overdose; Motrin overdose Poisonous Ingredient Ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID) that is sold over-the-counter and by prescription. Where Found Advil Medipren Midol Motrin Nuprin Pamprin IB PediaProfen Rufen Note: This list may not be all-inclusive.
Long term use of the painkiller ibuprofen when taken for more than five years has been found to decrease the risk of Alzheimer's disease by 40 percent. Published in the
Journal of Neurology, this large scale study demonstrated that the type of Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) was important in risk reduction. They found some NSAIDs less effective than others. Indomethacine only reduced risk of Alzheimer's by 25 pecent and Pfizer's Celebrex and Celecox had no effect at all.
The newly published study looks at work carried out by researchers from Boston University School of Medicine, Boston University School of Public Health and Bedford Veterans Affairs Medical center. It involved over 49,000 veterans aged 55 years and older.
The ibuprofen group of medicines include brand names such as Advil, Motrin and Nurofen. NSAIDs are one of the most widely used drugs for pain relief of non-serious arthritic conditions, for rheumatic or muscular pain, backache...
Definition Hydrocodone and oxycodone are drugs that are mostly used to treat extreme pain. Hydrocodone/oxycodone overdose occurs when someone intentionally or accidentally take too much medicine containing these ingredients. A person may accidentally take too much of the medicine because they are not getting pain relief from their normal doses. There are several reasons why a person may intentionally take too much of this medication. It may be done to try to hurt oneself or to get high or intoxicated. See also: Overdose This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222. Alternative Names Overdose - hydrocodone; Overdose - oxycodone; Vicodin overdose; Percocet overdose; Percodan overdose; MSContin overdose; OxyContin overdose Poisonous Ingredient Hydrocodone and oxycodone belong to a class of narcotic ...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.